Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jack4740

After accutane question?

Recommended Posts

Been off accutane for 4 weeks now, I was on a 5 month course. I think my skins going greasy again, in the some parts though, my cheeks and my forehead I really can't tell wether they're soft or greasy, and my nose appears to get getting greasy.

My hair is definantly greasy.

Did anyone elese get greasness while coming off tane?, if so did it go away for you?, or did you have to go on tane again?

The problem is, is that grease = sebum = acne bacteria living within sebum = spots = bad.

So If I have to go back on tane I'd want to know ASAP. Just need some other peoples stories.

I feel as if spots are out of my life now, I have matured and outgrown them and the only part of me being childish is my skin............., I like the way I look at the moment, and I'd never EVER want to return to that disguisting state again.

Share this post


Link to post
Share on other sites
Been off accutane for 4 weeks now, I was on a 5 month course. I think my skins going greasy again, in the some parts though, my cheeks and my forehead I really can't tell wether they're soft or greasy, and my nose appears to get getting greasy.

My hair is definantly greasy.

Did anyone elese get greasness while coming off tane?, if so did it go away for you?, or did you have to go on tane again?

The problem is, is that grease = sebum = acne bacteria living within sebum = spots = bad.

So If I have to go back on tane I'd want to know ASAP. Just need some other peoples stories.

I feel as if spots are out of my life now, I have matured and outgrown them and the only part of me being childish is my skin............., I like the way I look at the moment, and I'd never EVER want to return to that disguisting state again.

What was your dosage and how much do you weigh? You might need more accutane. I've been off accutane for 3 years and the oil hasn't return at all.

Share this post


Link to post
Share on other sites

I'm wondering this exact same thing. I just ended a 7 months course 3 weeks ago. I took 40mg for the first month, 80mg for months 2 through 4 and 100mg for months 5 through 7. I weigh 165lbs. This is a much higher cumulative dose than is supposed to be necessary. I was still having break outs (better than before Accutane but still getting some new actives) when I ended my course and am still getting new actives now as well.

As I've read that some people clear up after ending their course, I was hoping this would be the case for me. Now, I'm three weeks after Accutane and my face is definitely getting oilier. So I too am wondering if anyone out there has been oilier after coming off of Accutane and then had less oil in the future. I don't think I was actually all that oily (although I was having breakouts) before Accutane. I feel like I'm oilier now than before Accutane. So frustrating! If I need to go back on Accutane, I want to do it soon rather than waiting vainly in hope for improvement.

-Scott

Share this post


Link to post
Share on other sites

I noticed this about a year after Accutane but I never really broke out. My hair and skin just always felt dirty. It lasted a few months and then went away.

Share this post


Link to post
Share on other sites

Resuming oil production is normal. Are you as oily as before you started the course? During the course, I could go an entire week without washing my hair. After the course, I can only go a couple of days before the greasies return. I'm not breaking out though. In my case, I'm not as oily as before and the oil that has returned is welcomed. It sucks being dry and flakey all the time just as much as it does being an oil slick.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×